# SDR 9609756632

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Engine: Pwa JT9D7R4G2
- System (JASC): 7530 · Compressor Bleed Control
- Part: Evbc
- Part number: 7765555
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 17,240 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE NR 1 ENGINE DID NOT ACCELERATE.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED THE ENGINE VANE BLEED CONTROL AND TRIMMED ENGINE.  OPERATIONAL CHECK GOOD.  PART TOTAL CYCLES, 2,343.
